# SDR AALA201608259004

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 51,110 hours, 21,707 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 06223H8716
- Condition: Cracked
- Location: Cockpit
- Part time: 30,885 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED, OBSERVED CAPTAIN`S WINDOW ARCING LOWER RT, FOLLOWED BY OUTER PANE CRACK.  TRIED TO ACCOMPLISH CB PULL BUT WINDOW CRACKED QUICKLY.  MAINTENANCE R & R CAPTAIN`S WINDSHIELD ASSY IAW AMM 56-11-11-0401.  R & R NR 1 WINDOW HEAT COMPUTER I IAW AMM 30-42-34-401.  OPS TEST GOOD, WINDSHIELD ANTI-ICING AND DEFOGGING.
